MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 7CN80H
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a cracked inner cannula.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation and the reported issue was confirmed.A visual inspection was conducted and it was observed the inner cannula presents damage.A dimensional test was performed, the reading is within specification, additionally in previous investigation, the failure mode was tried to be reproduced, taking one sample from manufacturing and it was observed that if the shaft its pressed and twisted the tube produces the same marks and slit, making possible to reproduce that condition.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9191302
Report Number2936999-2019-00864
Device Sequence Number16781473
Product Code JOH
UDI-Device Identifier20884521176338
UDI-Public20884521176338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model Number7CN80H
Device Catalogue Number7CN80H
Device Lot Number18L0323JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1